# SDR SWAA087259

- Difficulty date: December 21, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 13,593 hours, 7,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417S5701
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHT TRACK COVER CRACKED AT ROW 11.  REPLACED COVER PER MM.
